# SDR ASOA2014091611232

- Difficulty date: August 21, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 25,513 hours, 18,057 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 785-860
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BS 785 - 860  CORRODED & SCRATCHED ALONG THE LENGTH OF THE TRACK.  REMOVED AND REPLACED THE SEAT TRACK IAW AMM 53-00-49-000-801, AMM 53-00-49-40-801, AND EC/TC REO 670-53-00-343.
